MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the console was not getting enough power and there is an aiming beam issue related to its light brightness.The procedure was completed.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was started, and it passes self-test without error.A fiber was attached to test the beam intensity; the test was passed.Then, a different fiber model was attached, and the aiming beam intensity was significantly lower than the previous test.The external panels were removed, and the optics bench was exposed.The aiming beam intensity was adjusted to ensure the intensity was consistent across all compatible fibers.After this, the issue was resolved, the console was functioning as intended and within specification.In addition, the optics were inspected and cleaned, also, all optical alignments were inspected as per service manual.The coolant was topped off.The console passed the power output and functional tests.Therefore, the reported event was confirmed.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22884544
Report Number2124215-2025-58675
Device Sequence Number9604949
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public(01)07290109145990(11)200913(10)368
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/27/2025
Date Device Manufactured09/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown